# SDR CALA2016100700732

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 83,088 hours, 20,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 31-40 ABC.  BATTERY ON CHARGER FOUND LOOSE, CHARGER FAILED.  CHARGER REPLACED AS PER AMM 33-51-07. ALL FUNCTION NOW NORMAL.
